# SDR AALA202407315326

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 34,190 hours, 14,726 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOCK ON THE RIGHT AFT LAVATORY IS EXTREMELY HARD TO USE. PAX NEEDED ASSISTANCE TO OPEN LAVATORY DOOR. LUBRICATED DOOR LOCK ROD. DOOR LOCK OPERATED NORMALLY.
